# SDR ASAA11510590

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 10,259 hours, 3,102 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE DISENGAGED IN FLIGHT.  ATTEMPTED TO RE-ENGAGE BUT DISENGAGED AGAIN. 22313000.  PERFORMED A/T FIM TASK 22 32 00 FOR F/C 22 31688 WHICH WAS LOGGED ON 26 OCT 11 IN THE INFLIGHT FAULTS.  CYCLED A/T DC1.  PERFORMED A/T SYSTEM AND OPERATIONAL TEST PER M/M 22 31 00, OPS CHECKS GOOD NO FAULTS LOGGED.
